Alert archive / Minnesota / Fire Weather Watches in 2012

Fire Weather Watch 11, NWS Twin Cities, MN

October 7, 201214 counties in Minnesota

NWS Twin Cities, MN issued this fire weather watch at Oct 7, 2012, 2:03 PM CDT for 14 counties in Minnesota. It took effect at Oct 8, 2012, 12:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 7, 2012, 2:03 PM CDT (19:03 UTC)
In effect from
Oct 8, 2012, 12:00 PM CDT
Expired
Oct 8, 2012, 3:34 AM CDT
In force
Issued by
NWS Twin Cities, MN

Counties Blue Earth County, MN, Brown County, MN, Dakota County, MN, Faribault County, MN, Freeborn County, MN, Goodhue County, MN, Le Sueur County, MN, Martin County, MN, Nicollet County, MN, Rice County, MN, Scott County, MN, Steele County, MN, Waseca County, MN, Watonwan County, MN

The radar

The Minneapolis radar (KMPX), 79 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 7.1 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2012-10-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2012-10-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1315 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

417 
WWUS83 KMPX 071903
RFWMPX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
203 PM CDT SUN OCT 7 2012

...FIRE WEATHER WATCH FOR SOUTHERN MINNESOTA FOR LOW HUMIDITY AND
STRONG WINDS ON MONDAY AFTERNOON... 
...DANGEROUS WILDFIRE CONDITIONS ALSO EXPECTED ACROSS MUCH OF
CENTRAL MINNESOTA INTO WESTERN WISCONSIN MONDAY AFTERNOON...

.SOUTHWEST WINDS OF AT LEAST 20 MPH WITH GUSTS OVER 35 MPH ARE
EXPECTED TO DEVELOP ACROSS THE DROUGHT AREAS OF SOUTHERN MINNESOTA
BY NOON MONDAY. THESE WINDS WILL BE AHEAD OF A COLD FRONT WHICH
WILL PUSH ACROSS MINNESOTA IN THE AFTERNOON AND EARLY EVENING. AS
THE FRONT PASSES WINDS WILL TURN WESTERLY WITH GUSTS OF 20 TO 25
MPH. RELATIVE HUMIDITY SHOULD ALSO DROP INTO THE 25 PERCENT RANGE
MONDAY AFTERNOON. THE WATCH IS IN EFFECT ROUGHLY SOUTH OF A LINE
FROM REDWOOD FALLS TO HASTINGS. IT IS FAIRLY LIKELY THAT THE WATCH
WILL LATER BE UPGRADED TO A RED FLAG WARNING FOR AT LEAST PART OF
THE AREA.

PARTS OF CENTRAL MINNESOTA INTO WESTERN WISCONSIN WILL ALSO HAVE
DANGEROUS WILDFIRE CONDITIONS MONDAY AFTERNOON WITH GUSTY SOUTHWEST
WINDS...BUT A BIT HIGHER HUMIDITY THAT THOSE AREAS UNDER THE WATCH.

MNZ069-070-074>078-082>085-091>093-080315-
/O.NEW.KMPX.FW.A.0011.121008T1700Z-121009T0000Z/
SCOTT-DAKOTA-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-
BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
INCLUDING THE CITIES OF...SHAKOPEE...BURNSVILLE...NEW ULM...
ST. PETER...LE SUEUR...FARIBAULT...RED WING...ST. JAMES...
MANKATO...WASECA...OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA
203 PM CDT SUN OCT 7 2012

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR SOUTHERN 
MINNESOTA...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A FIRE WEATHER WATCH FOR STRONG WINDS AND LOW HUMIDITY WHICH IS IN
EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING.

* AFFECTED AREA...FIRE WEATHER ZONE 069 SCOTT...FIRE WEATHER 
  ZONE 070 DAKOTA...FIRE WEATHER ZONE 074 BROWN...FIRE WEATHER 
  ZONE 075 NICOLLET...FIRE WEATHER ZONE 076 LE SUEUR...FIRE 
  WEATHER ZONE 077 RICE...FIRE WEATHER ZONE 078 GOODHUE...FIRE 
  WEATHER ZONE 082 WATONWAN...FIRE WEATHER ZONE 083 BLUE EARTH...
  FIRE WEATHER ZONE 084 WASECA...FIRE WEATHER ZONE 085 STEELE...
  FIRE WEATHER ZONE 091 MARTIN...FIRE WEATHER ZONE 092 FARIBAULT 
  AND FIRE WEATHER ZONE 093 FREEBORN.

* WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* TIMING...NOON TO 7 PM MONDAY.

* RELATIVE HUMIDITY...AS LOW AS 24 PERCENT.

* TEMPERATURES...IN THE 60S.

* IMPACTS...FAST MOVING AND INTENSE WILDLAND FIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
3 follow-up statements
995 
WWUS83 KMPX 080208
RFWMPX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
908 PM CDT SUN OCT 7 2012

...FIRE WEATHER WATCH FOR SOUTHERN MINNESOTA FOR LOW HUMIDITY AND
STRONG WINDS ON MONDAY AFTERNOON... 

...DANGEROUS WILDFIRE CONDITIONS ALSO EXPECTED ACROSS MUCH OF
CENTRAL MINNESOTA INTO WESTERN WISCONSIN MONDAY AFTERNOON...

.SOUTHWEST WINDS OF AT LEAST 20 MPH WITH GUSTS OVER 35 MPH ARE
EXPECTED TO DEVELOP ACROSS THE DROUGHT AREAS OF SOUTHERN
MINNESOTA BY NOON MONDAY. THESE WINDS WILL BE AHEAD OF A COLD
FRONT WHICH WILL PUSH ACROSS MINNESOTA IN THE AFTERNOON AND EARLY
EVENING. AS THE FRONT PASSES WINDS WILL TURN WESTERLY WITH GUSTS
OF 20 TO 25 MPH. RELATIVE HUMIDITY SHOULD ALSO DROP INTO THE
25 PERCENT RANGE MONDAY AFTERNOON. THE WATCH IS IN EFFECT ROUGHLY
SOUTH OF A LINE FROM REDWOOD FALLS TO HASTINGS. IT IS FAIRLY
LIKELY THAT THE WATCH WILL LATER BE UPGRADED TO A RED FLAG
WARNING FOR AT LEAST PART OF THE AREA.

PARTS OF CENTRAL MINNESOTA INTO WESTERN WISCONSIN WILL ALSO HAVE
DANGEROUS WILDFIRE CONDITIONS MONDAY AFTERNOON WITH GUSTY
SOUTHWEST WINDS...BUT A BIT HIGHER HUMIDITY THAT THOSE AREAS
UNDER THE WATCH.

MNZ069-070-074>078-082>085-091>093-081015-
/O.CON.KMPX.FW.A.0011.121008T1700Z-121009T0000Z/
SCOTT-DAKOTA-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-
BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
INCLUDING THE CITIES OF...SHAKOPEE...BURNSVILLE...NEW ULM...
ST. PETER...LE SUEUR...FARIBAULT...RED WING...ST. JAMES...
MANKATO...WASECA...OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA
908 PM CDT SUN OCT 7 2012

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR
SOUTHERN MINNESOTA...

* AFFECTED AREA...FIRE WEATHER ZONE 069 SCOTT...FIRE WEATHER 
  ZONE 070 DAKOTA...FIRE WEATHER ZONE 074 BROWN...FIRE WEATHER 
  ZONE 075 NICOLLET...FIRE WEATHER ZONE 076 LE SUEUR...FIRE 
  WEATHER ZONE 077 RICE...FIRE WEATHER ZONE 078 GOODHUE...FIRE 
  WEATHER ZONE 082 WATONWAN...FIRE WEATHER ZONE 083 BLUE EARTH...
  FIRE WEATHER ZONE 084 WASECA...FIRE WEATHER ZONE 085 STEELE...
  FIRE WEATHER ZONE 091 MARTIN...FIRE WEATHER ZONE 092 FARIBAULT 
  AND FIRE WEATHER ZONE 093 FREEBORN.

* WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* TIMING...NOON TO 7 PM MONDAY.

* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.

* TEMPERATURES...IN THE MID TO UPPER 60S.

* IMPACTS...FAST MOVING AND INTENSE WILDLAND FIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

BORGHOFF
767 
WWUS83 KMPX 080209 CCA
RFWMPX

URGENT - FIRE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
909 PM CDT SUN OCT 7 2012

...FIRE WEATHER WATCH FOR SOUTHERN MINNESOTA FOR LOW HUMIDITY AND
STRONG WINDS ON MONDAY AFTERNOON... 

...DANGEROUS WILDFIRE CONDITIONS ALSO EXPECTED ACROSS MUCH OF
CENTRAL MINNESOTA INTO WESTERN WISCONSIN MONDAY AFTERNOON...

.SOUTHWEST WINDS OF AT LEAST 20 MPH WITH GUSTS AROUND 35 MPH ARE
EXPECTED TO DEVELOP ACROSS THE DROUGHT AREAS OF SOUTHERN MINNESOTA
BY NOON MONDAY. THESE WINDS WILL BE AHEAD OF A COLD FRONT WHICH
WILL PUSH ACROSS MINNESOTA IN THE AFTERNOON AND EARLY EVENING. AS
THE FRONT PASSES WINDS WILL TURN WESTERLY WITH GUSTS OF 20 TO 25
MPH. RELATIVE HUMIDITY SHOULD ALSO DROP INTO THE 25 PERCENT RANGE
MONDAY AFTERNOON. THE WATCH IS IN EFFECT ROUGHLY SOUTH OF A LINE
FROM REDWOOD FALLS TO HASTINGS. IT IS FAIRLY LIKELY THAT THE WATCH
WILL LATER BE UPGRADED TO A RED FLAG WARNING FOR AT LEAST PART OF
THE AREA.

PARTS OF CENTRAL MINNESOTA INTO WESTERN WISCONSIN WILL ALSO HAVE
DANGEROUS WILDFIRE CONDITIONS MONDAY AFTERNOON WITH GUSTY
SOUTHWEST WINDS...BUT A BIT HIGHER HUMIDITY THAT THOSE AREAS
UNDER THE WATCH.

MNZ069-070-074>078-082>085-091>093-081030-
/O.COR.KMPX.FW.A.0011.121008T1700Z-121009T0000Z/
SCOTT-DAKOTA-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-
BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
INCLUDING THE CITIES OF...SHAKOPEE...BURNSVILLE...NEW ULM...
ST. PETER...LE SUEUR...FARIBAULT...RED WING...ST. JAMES...
MANKATO...WASECA...OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA
909 PM CDT SUN OCT 7 2012

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR
SOUTHERN MINNESOTA...

* AFFECTED AREA...FIRE WEATHER ZONE 069 SCOTT...FIRE WEATHER 
  ZONE 070 DAKOTA...FIRE WEATHER ZONE 074 BROWN...FIRE WEATHER 
  ZONE 075 NICOLLET...FIRE WEATHER ZONE 076 LE SUEUR...FIRE 
  WEATHER ZONE 077 RICE...FIRE WEATHER ZONE 078 GOODHUE...FIRE 
  WEATHER ZONE 082 WATONWAN...FIRE WEATHER ZONE 083 BLUE EARTH...
  FIRE WEATHER ZONE 084 WASECA...FIRE WEATHER ZONE 085 STEELE...
  FIRE WEATHER ZONE 091 MARTIN...FIRE WEATHER ZONE 092 FARIBAULT 
  AND FIRE WEATHER ZONE 093 FREEBORN.

* WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS AROUND 35 MPH.

* TIMING...NOON TO 7 PM MONDAY.

* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.

* TEMPERATURES...IN THE MID TO UPPER 60S.

* IMPACTS...FAST MOVING AND INTENSE WILDLAND FIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

BORGHOFF
240 
WWUS83 KMPX 080834
RFWMPX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
334 AM CDT MON OCT 8 2012

...RED FLAG WARNING FOR PARTS OF CENTRAL AND SOUTHERN MINNESOTA
FOR LOW HUMIDITY AND STRONG WINDS THIS AFTERNOON...

.DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON
ACROSS CENTRAL AND SOUTHERN MINNESOTA...AS STRONG SOUTHWEST WINDS
COMBINE WITH LOW HUMIDITY VALUES AND DRY CONDITIONS. A RED FLAG
WARNING HAS BEEN ISSUED GENERALLY SOUTH OF A LINE FROM OLIVIA...TO
HUTCHINSON...TO THE TWIN CITIES.

SOUTHWEST WINDS OF AT LEAST 20 MPH WITH GUSTS TO AROUND 35 MPH ARE
EXPECTED TO DEVELOP BY NOON TODAY. THESE WINDS WILL BE AHEAD OF A
COLD FRONT WHICH WILL PUSH ACROSS MINNESOTA THIS AFTERNOON AND EARLY
EVENING. AS THE FRONT PASSES WINDS WILL TURN WESTERLY WITH GUSTS
OF 20 TO 25 MPH. RELATIVE HUMIDITY VALUES SHOULD ALSO DROP INTO
THE 20 TO 25 PERCENT RANGE THIS AFTERNOON.

MNZ069-070-074>078-082>085-091>093-081645-
/O.UPG.KMPX.FW.A.0011.121008T1700Z-121009T0000Z/
/O.NEW.KMPX.FW.W.0012.121008T1700Z-121009T0000Z/
SCOTT-DAKOTA-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-
BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
INCLUDING THE CITIES OF...SHAKOPEE...BURNSVILLE...NEW ULM...
ST. PETER...LE SUEUR...FARIBAULT...RED WING...ST. JAMES...
MANKATO...WASECA...OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA
334 AM CDT MON OCT 8 2012

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PARTS OF SOUTHERN
MINNESOTA...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS
IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING. THE FIRE
WEATHER WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...FIRE WEATHER ZONE 069 SCOTT...FIRE WEATHER 
  ZONE 070 DAKOTA...FIRE WEATHER ZONE 074 BROWN...FIRE WEATHER 
  ZONE 075 NICOLLET...FIRE WEATHER ZONE 076 LE SUEUR...FIRE 
  WEATHER ZONE 077 RICE...FIRE WEATHER ZONE 078 GOODHUE...FIRE 
  WEATHER ZONE 082 WATONWAN...FIRE WEATHER ZONE 083 BLUE EARTH...
  FIRE WEATHER ZONE 084 WASECA...FIRE WEATHER ZONE 085 STEELE...
  FIRE WEATHER ZONE 091 MARTIN...FIRE WEATHER ZONE 092 FARIBAULT 
  AND FIRE WEATHER ZONE 093 FREEBORN.

* WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS TO AROUND 35 MPH.

* TIMING...NOON TO 7 PM MONDAY.

* RELATIVE HUMIDITY...20 TO 25 PERCENT.

* TEMPERATURES...60 TO 70.

* IMPACTS...FIRES COULD BECOME FAST MOVING IN A SHORT PERIOD OF
  TIME DUE TO THE STRONG WINDS AND LOW HUMIDITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

MNZ060-062-063-065>068-073-081645-
/O.NEW.KMPX.FW.W.0012.121008T1700Z-121009T0000Z/
HENNEPIN-RAMSEY-WASHINGTON-RENVILLE-MCLEOD-SIBLEY-CARVER-REDWOOD-
INCLUDING THE CITIES OF...MINNEAPOLIS...ST. PAUL...STILLWATER...
OLIVIA...HUTCHINSON...GAYLORD...CHASKA...REDWOOD FALLS
334 AM CDT MON OCT 8 2012

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PARTS OF CENTRAL 
MINNESOTA...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS
IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING.

* AFFECTED AREA...FIRE WEATHER ZONE 060 HENNEPIN...FIRE WEATHER 
  ZONE 062 RAMSEY...FIRE WEATHER ZONE 063 WASHINGTON...FIRE 
  WEATHER ZONE 065 RENVILLE...FIRE WEATHER ZONE 066 MCLEOD...
  FIRE WEATHER ZONE 067 SIBLEY...FIRE WEATHER ZONE 068 CARVER 
  AND FIRE WEATHER ZONE 073 REDWOOD.

* WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AROUND 25 PERCENT.

* IMPACTS...FIRES COULD BECOME FAST MOVING IN A SHORT PERIOD OF
  TIME DUE TO THE STRONG WINDS AND LOW HUMIDITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

What forecasters said that day

The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this fire weather watch went out at Oct 7, 11:50 AM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Oct 7, 11:50 AM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION..UPDATED FOR 18Z TAF
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1150 AM CDT SUN OCT 7 2012

.DISCUSSION.../ISSUED 323 AM CDT SUN OCT 7 2012/

PRIMARY FORECAST CONCERN WILL BE FIRE WEATHER
WITH INCREASING WINDS THIS AFTERNOON AND CONTINUING AHEAD OF COLD
FRONT MONDAY. WITH WARMING TEMPERATURES RELATIVE HUMIDITY VALUES
ARE EXPECTED TO DROP OFF INTO LOWER TO SOME MID 20 PERCENT VALUES
THIS AFTERNOON OVER THE MN PORTION OF THE AREA. WINDS WONT QUITE
MAKE CRITERIA THIS AFTERNOON WEST...BUT THERE WILL BE SOME 20-35
MPH WIND GUSTS.

AHEAD OF THE FRONT ON MONDAY...RELATIVE HUMIDITY IS EXPECTED TO
DROP OFF INTO THE 20-25 PERCENT RANGE IN SOUTH CENTRAL MN FOR A
TIME MONDAY AFTERNOON. WINDS WILL MAKE CRITERIA AND WOULDNT BE
SURPRISED IF A FIRE WATCH WAS ISSUED TODAY FOR MONDAY AFTERNOON
THERE. FOCUS FOR PRECIPITATION REMAINS ALONG AND NORTH OF THE JET
MAX THAT NOSES INTO CENTRAL MN MONDAY AFTERNOON. WILL CONTINUE
SMALL CHANCE POPS THERE IN THE AFTERNOON. THIS THE SPREAD TO THE
EAST AND SOUTH OVERNIGHT AS SOME LIFT IS PROVIDED BY JET STREAK
MOVING OVER SOUTHERN MN ALONG WITH FORCING ATTRIBUTED TO THE UPPER
TROUGH SWINGING THROUGH. WILL CONTINUE TREND OF CHANCE POPS
ASSOCIATED WITH THIS FEATURE INTO TUESDAY MORNING. SOME
POSSIBILITY OF WRAP AROUND -SHRA/SPRINKLES OVER CENTRAL MN TUESDAY
AFTERNOON...SO WILL HOLD ONTO TO THAT FOR NOW. TEMPERATURES WILL
WARM NICELY AHEAD OF FRONT...65-70 A GOOD BET..WITH CLOUDS THE
ONLY THING HOLDING TEMPERATURES BACK SOME. THERE SHOULD BE A FAIR
AMOUNT OF MID/HIGH LEVEL CLOUDS BY MONDAY AFTERNOON OVER THE AREA.

COOLER AND DRIER CONDITIONS MOVE IN FOR TUESDAY THROUGH FRIDAY
PERIOD. ANOTHER WEAK FRONT MOVES THROUGH WEDNESDAY NIGHT..BUT
SHOULD REMAIN DR OVER OUR AREA AS MAIN FORCING DIRECTED NORTH OF
THE REGION.

MODELS CONTINUE TREND OF DRAWING SOUTHWEST TROUGH INTO RETREATING
SURFACE HIGH OVER EASTERN CONUS FRIDAY NIGHT. BOTH 00Z GFS AND
ECMWF INDICATE A QUICK RETURN TO MOISTURE AND SATURDAY OVERNIGHT
FRIDAY. THIS MAY BE A BIT OVERDONE WITH THE GFS ENSEMBLE MEAN
LOOKING FAIRLY DRY FRIDAY NIGHT OVER THE AREA. COLLABORATION
SUGGESTS TO LEAVE POP TREND AS IS FOR NOW...AND SEE IF LATER
MODEL RUNS CONFIRM A SLOWER MOVEMENT. STILL LOOKS LIKE BEST SHOT
OF RAIN MOVES IN ON SATURDAY. SOME INDICATION OF A SPLIT TYPE FLOW
WITH MERGING TROUGH TO THE SOUTH OF THE AREA. ENSEMBLE MEAN
INDICATES HIGHEST POTENTIAL OVER IOWA OVER THE WEEKEND. COULD BE A
BIT COOLER ON SATURDAY THAN INDICATED IF RAIN DOES MAKE IT INTO
SOUTHERN MN.

&&

.AVIATION.../18Z TAF ISSUANCE/

VFR THRU PRD.  SCT-BKN CLDS AOA 10K THIS AFTN AND MUCH OF THE NITE.
AHD OF TROF DIVING OUT OF SASK SHUD SEE SOME CIGS ARND 8K DEVELOPING
AXN/STC AFT 12Z. WINDS BEGINNING TO MIX DOWN AND ALL TAFS SHUD SEE
SW WINDS GUSTING AROUND 20 KTS THIS AFTN.  STRONGER WINDS AFT 15Z MONDAY
AHD OF APRCHG CDFNT WITH GUSTS 20 TO 25 KTS.

KMSP...
VFR CONDITIONS ARE EXPECTED THRU PRD WITH SCT-BKN CLDS AOA 12K THIS
AFTN AND EVENING. THICKENING MID CLDS 8-10K DEVELOPING ON MONDAY
AHEAD OF CDFNT. SW WINDS GUSTING 20 KTS THIS AFTN TILL 00Z.  SW
WINDS INCRSG AGN ON MONDAY WITH GUSTS AOA 25 KTS BY 18Z.

/OUTLOOK FOR KMSP/
MONDAY...VFR. WINDS SW AT 15G30KTS. WINDS BCMG WEST 10 TO 15 KTS 23Z.
TUESDAY...PSBL HIGH WND MVFR CIGS. NW WIND AT 15G25 KTS.
WEDNESDAY...VFR. WINDS WSW AT 10 TO 15 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

DWE/BAP
Hazardous weather outlook, Oct 7, 10:58 AM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1058 AM CDT SUN OCT 7 2012

MNZ064-065-067-073>078-082>085-091>093-081100-
YELLOW MEDICINE-RENVILLE-SIBLEY-REDWOOD-BROWN-NICOLLET-LE SUEUR-
RICE-GOODHUE-WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-
FREEBORN-
1058 AM CDT SUN OCT 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...SOUTH CENTRAL MINNESOTA...SOUTHEAST MINNESOTA...
SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

DRY CONDITIONS...BREEZY SOUTHWEST WINDS...AND LOW HUMIDITY WILL
CREATE DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

DRY CONDITIONS...STRONG SOUTHWEST WINDS...AND LOW HUMIDITY WILL
CREATE DANGEROUS FIRE WEATHER CONDITIONS MONDAY AFTERNOON...
MAINLY OVER SOUTHWEST AND SOUTH CENTRAL MINNESOTA WHERE WINDS
COULD GUST OVER 30 MPH.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

MNZ041>045-047>063-066-068>070-WIZ014>016-023>028-081100-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-MCLEOD-
CARVER-SCOTT-DAKOTA-POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-
EAU CLAIRE-
1058 AM CDT SUN OCT 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...WEST CENTRAL MINNESOTA...
NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

DRY CONDITIONS...BREEZY SOUTHWEST WINDS...AND LOW HUMIDITY WILL
CREATE DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

DRY CONDITIONS...BREEZY SOUTHWEST WINDS...AND LOW HUMIDITY WILL
CREATE DANGEROUS FIRE WEATHER CONDITIONS AGAIN MONDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Fire Weather Watches in Minnesota, 2012Every fire weather watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.